I have been taking enjuvia for a year and am experiencing hair loss. I stopped enjuvia a week and a half and am now on bioidentical hormones and progesterone. Does anybody know how long it takes for the enjuvia to leave your system? I am hoping this will stop the hair loss..so far it is still falling. I have had my thyroid checked and it is normal.
I have been on HRT for almost a year as my ovaries shut down before their time. Just had an appointment with my hormone DR and discussed my increased hair loss of late. I'm thinking it is due to my surgery in April. My DR wants to give my body a chance to readjust and check all my hormone levels including testosterone in September. Seems low testosterone levels can contribute to hair loss and if my hair loss does not decrease she thinks it could be lack of testosterone and not the surgery.
That being said, when's the last time your testosterone level was checked? It's something to think about.
My gyne said my one spot (dx'd as alopecia areata) I developed 7 months post-op is not related to my meds. or hormones. My dermy says it's not due to stress. It's not genetic best to my knowledge. Thyroid within normal range.
I have had a series of prednisone shots and now I have been prescribed a topical. I do have some small little hairs growing now, 6 weeks after prednisone.
Did your doctor say what testosterone level was too low?
My estrogen was increased because I felt shaky and developed acne...within two weeks I felt great...but now I am worried about hairloss and the cause.
My hair loss is all over my head. Stopped taking enjuvia July 5th and am now on compounded bioidentical hormones and a progesterone pill but the hair loss continues. Am calling my dr. again today, this is so very frustrating.
Talked with my dr. and she said the Enjuvia has 10 different hormones that can stay in your system for quite awhile, but she has also scheduled me for cbc blood work to see if anything else is going on. Will let you know what happens. I would recommend talking with a dr. that will discuss bioidenticals with you as an option. Mine wouldn't even discuss it...I now have a new dr.